# SDR MASA2010011300043

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 17,210 hours, 13,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 16-A/C FLOOR LEVEL EMERGENCY STRIP MISSING.  INSTALLED EMERGENCY FLOOR LEVEL STRAP, OPS CHECK GOOD.
